# SDR AWXA200200028

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK 2 CRACKS WERE FOUND ON WEB BELOW SEAT TRACKS AT BS 709-710, LBL 24. MAINTENANCE REMOVED DAMAGED AREA OF WEB, FABRICATED REINFORCEMENT DOUBLER AND NEW WEB AND INSTALLED REPAIRS IAW AWA ER 03-5715-02011-ES3.
